# SDR DHL2001806525

- Difficulty date: March 8, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Condition: Cracked
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - TAIL CONE LOWER INTERNAL PART RIB CRACKED 2 INCHES AT STA 1910.000.  REMOVED RIVETS IAW SRM 51-1-21 PAGE 1.  PERFORMED STOP HOLE IAW SRM 53-3-0 FIG 1B.  FABRICATED DOUBLER IAW SRM 53-2-0 FIG 1B.  TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED DOUBLER IAW SRM 53-02-0 FIG 1B.  STATUS-CLOSED.
